# SDR AUS20030444

- Difficulty date: April 3, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430128602
- Condition: Faulty
- Location: Fuel Dist
- Part time: 1,141 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE REPLACEMENT FUEL MANIFOLD FAULTY. SUSPECT FLOW DIVIDER PROBLEM. MANIFOLD WAS FITTED TO REPLACE A CRACKED AND LEAKING MANIFOLD. SEE MDR 03/0443 FOR DEFECT.
